# SDR K11A202405210026

- Difficulty date: May 21, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N406CK
- Make and model: Boeing 737-45D
- Aircraft serial: 28752
- Aircraft time: 58,951 hours, 28,476 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF CONFIG LIGHT ILLUMINATED, AND HORN SOUNDED DURING TAKEOFF ROLL. ALL TAKEOFF CONFIGURATIONS WERE IN THE PROPER POSITIONS AND WARNING DID NOT ACTIVATE DURING TAXI OPERATIONS PRIOR TO TAKEOFF. CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: PERFORMED TAKEOFF WARNING SYSTEM TEST AND  AURAL WARNING MODULE OPERATIONAL TEST IAW B737-AMM 31-26-00. OPS CHECKS TEST GOOD. NO DEFECTS NOTED AT THIS TIME NO PARTS NEEDED AT THIS TIME.
